Construction of recursive algorithms for polarity matrices calculation in polynomial logical function representation

Janković, Dragan: Construction of recursive algorithms for polarity matrices calculation in polynomial logical function representation. Conference of PhD Students in Computer Science, (1). pp. 50-51. (1998)

[img] Cikk, tanulmány, mű
cscs_1998_050-051.pdf

Download (42kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (1.) (1998) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 1998
Volume: 1
Page Range: pp. 50-51
Uncontrolled Keywords: Számítástechnika - előadáskivonat, Algoritmus - előadáskivonat
Additional Information: Bibliogr.: 51. p.
Date Deposited: 2019. Oct. 01. 13:36
Last Modified: 2019. Oct. 01. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/59529

Actions (login required)

View Item View Item